| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Communication or Transmission Problem (2896); Fail-Safe Problem (2936)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas alleging the pump experienced a communications alarm that could not be cleared from the pump.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the issue may result in a long-term cessation of insulin delivery if the user is unable to resolve the alarm.
Additional Manufacturer Narrative
Device analysis: the device was returned to the manufacturer and investigation completed by product analysis on 11-apr-2019 with the following findings: review of the pump alarm history revealed no records of communications alarms.On investigation, the pump powered on normally and was exercised for 12 hours without the occurrence of any alarms, warnings or errors.Investigation did not confirm nor duplicate the complaint.